# SDR SWIA200413223

- Difficulty date: April 25, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 13,134 hours, 19,923 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045404
- Condition: Malfunctioned
- Location: Air Conditioner
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNABLE TO COOL COCKPIT WITH ENGINE OR APU BLEED, LOW OR NORM SELECTED ON GROUND.  SMOKE IN COCKPIT ASSOCIATED WITH DUCT OVERHEAT LIGHT.  REPLACED AIR CYCLE MACHINE IAW MM 21-50-05, OPS CHECK GOOD.
